Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 47, NWS Jacksonville, FL

April 20, 20114 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 20, 2011, 4:54 PM EDT for 4 counties in Florida. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 4:54 PM EDT (20:54 UTC)
Expired
Apr 20, 2011, 5:30 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:05 PM EDTHAIL 15 Nne Melrose, FLQUARTER SIZE HAIL REPORTED BY SPOTTER AT INTERSECTION OF FLORIDA ROUTE 100 AND ROUTE 21 NEAR KEYSTONE HEIGHTS. ALSO REPORTED SMALL LIMBS DOWN.
Apr 20, 5:15 PM EDTTSTM WND DMG3 W Johnson, FLLAWN FURNITURE TOSSED AROUND YARD. 16 FOOT LADDER THROWN 12 FEET ACROSS BOAT SLIP. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS52 KJAX 202054
SVRJAX
FLC001-007-019-107-202130-
/O.NEW.KJAX.SV.W.0047.110420T2054Z-110420T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 530 PM EDT

* AT 454 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LAKE GENEVA...OR NEAR MELROSE...AND MOVING SOUTH AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MELROSE AND ORANGE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2953 8196 2962 8223 2986 8206 2980 8188
TIME...MOT...LOC 2054Z 022DEG 10KT 2975 8202

$$

PRESNALL
2 follow-up statements
277 
WWUS52 KJAX 202112
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT WED APR 20 2011

FLC001-007-019-107-202130-
/O.CON.KJAX.SV.W.0047.000000T0000Z-110420T2130Z/
CLAY FL-BRADFORD FL-ALACHUA FL-PUTNAM FL-
512 PM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WESTERN PUTNAM...EASTERN ALACHUA...SOUTHEASTERN BRADFORD AND
SOUTHWESTERN CLAY COUNTIES...

AT 512 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MELROSE...MOVING SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE
HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2960 8194 2968 8219 2986 8206 2980 8188
TIME...MOT...LOC 2112Z 022DEG 10KT 2970 8204

$$

PRESNALL
318 
WWUS52 KJAX 202124
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT WED APR 20 2011

FLC001-007-019-107-202130-
/O.CON.KJAX.SV.W.0047.000000T0000Z-110420T2130Z/
CLAY FL-BRADFORD FL-ALACHUA FL-PUTNAM FL-
524 PM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 530 PM EDT FOR 
WESTERN PUTNAM...EASTERN ALACHUA...SOUTHEASTERN BRADFORD AND 
SOUTHWESTERN CLAY COUNTIES...

AT 524 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MELROSE...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2960 8194 2968 8219 2986 8206 2980 8188
TIME...MOT...LOC 2124Z 022DEG 10KT 2967 8205

$$

PRESNALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:07 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 20, 3:07 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT WED APR 20 2011

...NEAR RECORD HIGH TEMPERATURES THROUGH END OF WEEK...

.SHORT TERM...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS HAVE
BEGUN TO DEVELOP ACROSS MOST OF NORTHEAST FLORIDA. HAVE BUMPED UP
POPS OVER ENTIRE CWA TO ACCOUNT FOR INCREASED LIKELIHOOD OF
FURTHER AFTERNOON SHOWERS AND THUNDERSTORMS...WITH THE HIGHEST
CHANCES OVER CENTRAL NE FLORIDA WHERE THE SEA BREEZE BOUNDARY WILL
BE MID-LATE AFTERNOON. TONIGHT'S LOWS WILL DROP INTO THE 60S
ACROSS THE FORECAST AREA.

ON THURSDAY...THE RIDGE WILL SHIFT SOUTH A BIT AS FRONTAL
BOUNDARY SETTLES NORTH OF THE FORECAST AREA WITH INSTABILITY INTRUDING
INTO SE GA. SCATTERED STORMS ARE EXPECTED FOR MUCH OF SE GA
EXTENDING SOUTH INTO NE FL. MAX TEMPS THURSDAY WILL REACH INTO THE
UPPER 80S/LOWER 90S. NIGHTTIME LOWS WILL AGAIN DROP INTO THE 60S.

FRIDAY TRANSITIONS BACK TO THE RIDGE RE-BUILDING OVER N FL. THE
MID/UPPER RIDGE WILL BUILD NORTHWARD ALONG THE EAST COAST PUSHING
THE REMNANTS OF THE FRONTAL BOUNDARY NE OF THE AREA. EAST COAST
SEA BREEZE WILL DOMINATE KEEPING TEMPS COOLER NEAR THE COAST AND
MAX TEMPS WILL NEAR 90 PRIMARILY OVER THE WESTERN ZONES. LINGERING
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NORTHERN
PORTION OF SE GA.

.LONG TERM...SATURDAY THROUGH TUESDAY...
BERMUDA HIGH PRESSURE RIDGE WILL BUILD BACK ACROSS THE FORECAST
AREA ESTABLISHING A DRIER AIRMASS. RAIN CHANCES WILL DIMINISH
AGAIN WITH THE BEST CHANCES COMING FROM LATE DAY SEA BREEZE
INTERACTIONS. MAX TEMPS WILL BE IN THE UPPER 80S EACH DAY AND LOW
WILL BE IN THE 60S.

&&

.AVIATION...VFR CONDITIONS EXPECTED...EXCEPT FOR LOWER CONDITIONS
IN ISOLATED AFTERNOON THUNDERSTORMS.

&&

.MARINE...NO HEADLINES. SOUTH-SOUTHEAST WINDS 10 TO 15 KNOTS AND
SEAS 2-4 FEET EXPECTED. SEAS WILL INCREASE OVER THE WEEKEND DUE TO
AN EAST SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  88  63  86 /  20  50  30  30
SSI  68  82  66  79 /  20  40  20  20
JAX  66  87  65  85 /  20  30  20  10
SGJ  66  84  66  83 /  10  20  10  10
GNV  63  90  63  89 /  20  30  20  10
OCF  63  90  62  89 /  20  30  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

PRESNALL/WOLF/WALKER
Hazardous weather outlook, Apr 20, 4:40 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT WED APR 20 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
440 PM EDT WED APR 20 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE OVER PORTIONS OF INLAND
NORTHEAST FLORIDA THROUGH EARLY EVENING...

SCATTERED THUNDERSTORMS WILL CONTINUE OVER INLAND NORTHEAST FLORIDA
GENERALLY SOUTH OF INTERSTATE 10 AND WEST OF INTERSTATE 95 INTO THE
EARLY EVENING HOURS. A FEW STORMS MAY BE STRONG TO SEVERE WITH GUSTY
WINDS IN EXCESS OF 50 MPH AND HAIL ONE HALF INCH TO ONE INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AFTERNOON
AND EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHEAST GEORGIA ON THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THIS WEEKEND DUE TO
INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT/SEC

In the hours before

Special weather statement, Apr 20, 4:16 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT WED APR 20 2011

FLZ035-036-202100-
ALACHUA-GILCHRIST-
416 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHEASTERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF NEWBERRY...OR 10
MILES NORTHEAST OF TRENTON...DRIFTING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND NEWBERRY AND ALACHUA
THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2981 8240 2952 8241 2957 8273 2978 8277
TIME...MOT...LOC 2016Z 271DEG 9KT 2969 8266

CARROLL
Local storm report, Apr 20, 4:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             4 W NEWBERRY            29.64N 82.68W
04/20/2011  E0.88 INCH       GILCHRIST          FL   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL 4 MILES WEST OF SR 26

&&

AWALKER
Special weather statement, Apr 20, 4:24 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT WED APR 20 2011

FLZ040-202115-
MARION-
424 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 515 PM EDT...

AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES NORTH OF ROMEO...OR OVER WILLISTON...
MOVING SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT
AREAS AROUND ROMEO...RAINBOW LAKES ESTATES...FLEMINGTON...MCINTOSH...
REDDICK...OCALA AIRPORT...OCALA AND LOWELL THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2921 8253 2922 8241 2948 8241 2948 8222
      2946 8220 2946 8222 2943 8221 2941 8217
      2934 8219 2922 8208 2913 8223 2910 8245
TIME...MOT...LOC 2024Z 293DEG 12KT 2936 8246

CARROLL
Local storm report, Apr 20, 4:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             E NEWBERRY              29.64N 82.61W
04/20/2011  E0.25 INCH       ALACHUA            FL   PUBLIC

            PEA SIZE HAIL ON CR 235 NEWBERRY RD

&&

AWALKER
Special weather statement, Apr 20, 4:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT WED APR 20 2011

FLZ037-040-202100-
MARION-PUTNAM-
436 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 500 PM EDT...

AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF WELAKA...OR 7 MILES
NORTH OF SALT SPRINGS...MOVING SOUTHWEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELAKA...GEORGETOWN AND
SALT SPRINGS THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2923 8185 2950 8184 2953 8166 2946 8158
      2933 8163 2932 8167 2929 8164 2921 8167
TIME...MOT...LOC 2036Z 045DEG 10KT 2945 8171

PRESNALL
Special weather statement, Apr 20, 4:42 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT WED APR 20 2011

FLZ031-032-036-037-202115-
ALACHUA-BRADFORD-CLAY-PUTNAM-
442 PM EDT WED APR 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 515 PM EDT...

AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LAKE GENEVA...OR 5 MILES NORTHEAST OF
MELROSE...MOVING SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND LAKE GENEVA...KEYSTONE HEIGHTS...PUTNAM
HALL...MELROSE...ORANGE HEIGHTS AND JOHNSON THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2956 8196 2964 8220 2987 8205 2982 8189
TIME...MOT...LOC 2042Z 023DEG 9KT 2977 8202

PRESNALL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:35 PM EDTAreal Flood AdvisoryJAXMarion55 min
Apr 20, 3:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Apr 20, 3:25 PM EDTSpecial Weather StatementJAXPutnam35 min
Apr 20, 3:27 PM EDTSpecial Weather StatementJAXSaint Johns33 min
Apr 20, 3:36 PM EDTSevere Thunderstorm WarningJAXGilchrist39 min
Apr 20, 3:53 PM EDTAreal Flood AdvisoryJAXGilchrist82 min
Apr 20, 4:08 PM EDTSpecial Weather StatementJAXMarion52 min
Apr 20, 4:16 PM EDTSpecial Weather StatementJAXGilchrist44 min
Apr 20, 4:21 PM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist25 min
Apr 20, 4:24 PM EDTSpecial Weather StatementJAXMarion51 min
Apr 20, 4:36 PM EDTSpecial Weather StatementJAXPutnam24 min
Apr 20, 4:42 PM EDTSpecial Weather StatementJAXBradford33 min
Apr 20, 4:44 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam46 min
Apr 20, 5:20 PM EDTSpecial Weather StatementJAXMarion40 min
Apr 20, 5:36 PM EDTSpecial Weather StatementJAXClay39 min
Apr 20, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Apr 20, 5:44 PM EDTSpecial Weather StatementJAXMarion46 min
Apr 20, 6:10 PM EDTSpecial Weather StatementJAXBradford50 min
Apr 20, 6:14 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Union46 min
Apr 20, 6:25 PM EDTSpecial Weather StatementJAXClay50 min
Apr 20, 7:19 PM EDTSpecial Weather StatementJAXBaker26 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.